MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO GASTROSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO GASTROSCOPE
Model Number EG17-J10
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model eg-1690k is available in the usa with a 510k number k131902.The product was returned to pentax medical for repair.Our technician checked the returned unit and confirmed that the operation channel (primary) stuck accessory/object.Based on the result, we concluded that it was caused due to the inadequate/insufficient reprocessing at the facility on the operation channel (primary).In addition, our technician confirmed that the insertion flexible tube buckled, the bending rubber cut, and the lcb (light carrying bundle) defective; however, these defects are not the main cause, and/or irrelevant to the alleged complaint.Based on the technical report "hr-rpt-0588(channel)" and/or the risk analysis results, it was evaluated to submit mdr.
 
Event or Problem Description
The time of event is not during procedure.There was no report of patient harm.Operation/suction channel clogged.

Brand Name
PENTAX
Common Device Name
VIDEO GASTROSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller
3 paragon drive
montvale, NJ 07645
8004315800
MDR Report Key17245396
Report Number9610877-2023-56111
Device Sequence Number6830922
Product Code FDS
UDI-Device Identifier04961333245987
UDI-Public04961333245987
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG17-J10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Initial Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown